# SDR QXEA0000268

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 171 - 202
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - SCRATCH ON FORWARD SPAR TOP SIDE OF BOTTOM LEADING EDGE ATTACH AREA BEHIND ANCHOR NUTS BETWEEN YW171.400 AND YW202..00.  REPAIRED IAW DHC SRM 51-20-00 AND SRM 51-20-11.
